# SDR AALA202110062406

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 17,600 hours, 6,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 21,921 hours, 8,717 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FORWARD LEFT FAILED BUILT IN TEST EQUIPMENT TEST IN REFERENCE WITH JOB CARD 26L00005005. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY AT 10WL FORWARD LEFT IN REFERENCE WITH AMM 33-51-38.
